MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR

MEDLINE INDUSTRIES LP; ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR
Catalog Number SYRA101272
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "after drawing up the serum from the vials and pulling the needle out of the stopper, some needles would dribble solution out the end of the needle, causing a dose changed".The customer continue to report that "nurses then had to reenter the vial to pull additional serum to get the correct dose".The customer also reported that "no incident occurred with patients ".The sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "after drawing up the serum from the vials and pulling the needle out of the stopper, some needles would dribble solution out the end of the needle, causing a dose changed".

Common Device Name
ALLERGY TRAY, 27GX0.5", 1 ML 25 SYR/TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093
7403935223
MDR Report Key19060719
Report Number1417592-2024-00466
Device Sequence Number6424210
Product Code FMF
UDI-Device Identifier20888277654089
UDI-Public20888277654089
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRA101272
Device Lot Number230601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown